Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Effexor withdrawal - very angry, very sad Kevin Nichols

Posted by spiciestcrashbean on September 27, 2003, at 15:01:04

In reply to Re: Effexor withdrawal - very angry, very sad, posted by Kevin Nichols on September 27, 2003, at 1:22:16

> I can not add one thing to what has been said by everyone on this subject except for this one thing. I am so angry at the psychiatrists that I have tried to explain all of this to only look at me as if I am lying. In the past I have been afraid to tell them that I can tell when I have missed only one dose. I can feel the withdrawl symptoms very quickly. I would say within two days I should be locked away. They tell me that is way to soon to feel the way I do. I thought I was crazy and felt very alone until this morning. While reading all of these posts I cried, became very angry, felt relieved to know that I am not alone and have now ended with the feeling of hopelessness. Depression ruined my marriage. I begged my wife to wait for the "right" medicine but after close to 20 times in the hospital she couldn't take anymore. Effexor was what I thought to be my savior. It was for awhile and I thought that if she would have waited we would have made it. I know that is not true now. Now I know she would have left me because of effexor. I have tried to go off from it several times and each time I end up in the hospital. I feel ashamed of myself because I find it very hard to take control of my life. I am very lonely but I know no one wants me especially like this. I think I was better off without antidepresents than with them. I know I am rambling and I appologize. I find it very hard to put into words how I feel. Thankyou everyone for sharing your experiences. Doctors need to know about this. Are any reading this post and all the others. I hope so. There ignorance can only be tolerated for a short time.

Dear Kevin,
I was very touched by your post. I to know the effects of Effexor.What can we do? Who can we trust to hear our cries of disgust.?Last week I started to run out of my Effexor and I didn't have enough money to refill my prescription.I begged and asked everyone I could find. Finally the Salvation Army helped me out.Do any of you have any idea how afraid I was?I'm sure I must have come across just like a drug addict. I'm very afraid. I know I can't afford this very much longer but I also know what happens to my brain and body if it's no longer there.I'm very afraid.
Thanks for listening


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:spiciestcrashbean thread:1016
URL: http://www.dr-bob.org/babble/20030923/msgs/263768.html